To cite this record:
On the poincare series of H*(GL,(2,2[superscript]n),Z/2)
Chapman, G. R.

Date: 1986
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 30 n. 1 (1986) p. 17-28, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_30186_02

12 p, 169.4 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-17, last modified 2015-04-02

   Favorit i Compartir
QR image